# SDR ASOA2013082208894

- Difficulty date: August 14, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,295 hours, 31,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 484 ANGLE AT RBL 27 IS CRACKED.  R & R CRACKED CLIP WITH NEW IAW SRM 51-42-21 AND 51-40-11.
